# SDR SWAA2022010658653

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FITTING ON DRAG BRACE OUTBOARD FWD LOCATED AFT REAR SPAR RT SIDE AT VERTICAL STABILIZER.   REPLACED THE FITTING AND FASTENERS ON DRAG BRACE IAW SRM 51-40-02 & DWG 148A8200 REV A.
